# SDR YENA2007013

- Difficulty date: March 6, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 1,915 hours, 1,315 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2160903AD
- Part serial: 06104459
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 1,915 hours, 1,315 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHILE DESCENDING FROM FL370 TO FL350 A/T DISCONNECT OCCURRED.  THIS WAS FOLLOWED IMMEDIATELY BY A RAPIDLY RISING CABIN ALTITUDE.  MAX CABIN ALT REACHED 9400-9500 FT.  INITIATED EMERGENCY DESCENT.  PRESSURIZATION RETURNED TO NORMAL AT 10,000 FT LEVEL OFF.  ACCOMPLISHED VISUAL CHECK OF PACK DUCTS & LEAK CHECK INCLUDING CHECK OF BELLOWS.  PRESSURIZED A/C MANUALLY IAW CABIN PRESSURIZATION.  FUNCTIONAL TEST AMM 21-31-720-802 STEP F1-G2.  NO LEAKS NOTED.  PERFORMED ENG 1 & ENG 2 ENGINE BLEED OPERATIONAL TEST IAW AMM 36-11-00-710-801-A ENG 1 & ENG 2 BLEED SYSTEMS OPS CHECK OK.  AUTO THROTTLE SYSTEMS HZ, OPS CHECK OK IAW AMM 22-31-00-710.  REMOVED AND REPLACED CPCS CONTROLLER PRECAUTIONARY PER AMM 21-31-01.  FUNCTIONAL
